Crystals of fock spaces and cyclotomic rational double affine hecke algebras

Peng Shan Université Paris 7

Quantum Algebra Representation Theory mathscidoc:1908.29003

Ann. Scient. Éc. Norm. Sup., 44, (4), 147, 2011
We define the i-restriction and i-induction functors on the category O of the cyclotomic rational double affine Hecke algebras. This yields a crystal on the set of isomorphism classes of simple modules, which is isomorphic to the crystal of a Fock space.
No keywords uploaded!
[ Download ] [ 2019-08-28 14:56:59 uploaded by pengshan ] [ 104 downloads ] [ 0 comments ]
@inproceedings{peng2011crystals,
  title={CRYSTALS OF FOCK SPACES AND CYCLOTOMIC RATIONAL DOUBLE AFFINE HECKE ALGEBRAS},
  author={Peng Shan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190828145659880103475},
  booktitle={Ann. Scient. Éc. Norm. Sup.},
  volume={44},
  number={4},
  pages={147},
  year={2011},
}
Peng Shan. CRYSTALS OF FOCK SPACES AND CYCLOTOMIC RATIONAL DOUBLE AFFINE HECKE ALGEBRAS. 2011. Vol. 44. In Ann. Scient. Éc. Norm. Sup.. pp.147. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190828145659880103475.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved